RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 5(131), Pages 59–116 (Mi umn5914)  

This article is cited in 8 scientific papers (total in 8 papers)

Weakly irregular surfaces of negative curvature

È. R. Rozendorn


Full text: PDF file (6357 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1966, 21:5, 57–112

Bibliographic databases:

UDC: 513.014
MSC: 53A10, 53A05, 53A07, 58D20, 58D17
Received: 30.07.1965

Citation: È. R. Rozendorn, “Weakly irregular surfaces of negative curvature”, Uspekhi Mat. Nauk, 21:5(131) (1966), 59–116; Russian Math. Surveys, 21:5 (1966), 57–112

Citation in format AMSBIB
\Bibitem{Roz66}
\by \`E.~R.~Rozendorn
\paper Weakly irregular surfaces of negative curvature
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 5(131)
\pages 59--116
\mathnet{http://mi.mathnet.ru/umn5914}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=202093}
\zmath{https://zbmath.org/?q=an:0173.23201}
\transl
\jour Russian Math. Surveys
\yr 1966
\vol 21
\issue 5
\pages 57--112
\crossref{https://doi.org/10.1070/RM1966v021n05ABEH004174}


Linking options:
  • http://mi.mathnet.ru/eng/umn5914
  • http://mi.mathnet.ru/eng/umn/v21/i5/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Efimov, “Surfaces with a slowly changing negative curvature”, Russian Math. Surveys, 21:5 (1966), 1–55  mathnet  crossref  mathscinet  zmath
    2. A. S. Vinogradskii, “Boundary properties of surfaces with slowly varying negative curvature”, Math. USSR-Sb., 11:2 (1970), 257–271  mathnet  crossref  mathscinet  zmath
    3. È. R. Rozendorn, “The nonembeddability of complete $q$-metrics of negative curvature in a class of weakly nonregular surfaces”, Math. USSR-Sb., 18:1 (1972), 83–92  mathnet  crossref  mathscinet  zmath
    4. È. G. Poznyak, “Isometric immersions of two-dimensional Riemannian metrics in euclidean space”, Russian Math. Surveys, 28:4 (1973), 47–77  mathnet  crossref  mathscinet  zmath
    5. È. R. Rozendorn, “Bounded complete weakly nonregular surfaces with negative curvature bounded away from zero”, Math. USSR-Sb., 44:4 (1983), 501–509  mathnet  crossref  mathscinet  zmath
    6. T. Klotts-Milnor, “Teorema Efimova o polnykh pogruzhennykh poverkhnostyakh otritsatelnoi krivizny”, UMN, 41:5(251) (1986), 3–57  mathnet  mathscinet  zmath
    7. Hsungrow Chan, “Embedding negatively curved initial data of black-hole collisions in R<sup>3</sup>”, Class Quantum Grav, 23:1 (2006), 225  crossref  mathscinet  zmath  isi
    8. Aminov Yu.A., “Two-Dimensional Surfaces in 3-Dimensional and 4-Dimensional Euclidean Spaces. Results and Unsolved Problems”, Ukr. Math. J., 71:1 (2019), 1–38  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:367
    Full text:173
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021